Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 50, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Dec 15, 2009, 2:07 AM CST for 8 parishes in Louisiana. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2009, 2:07 AM CST (08:07 UTC)
- Expired
- Dec 15, 2009, 4:00 AM CST
- In force
- 113 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson Parish, LA, Lafourche Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 452 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLIX 150807
FFWLIX
LAC051-057-071-075-087-089-093-095-151000-
/O.NEW.KLIX.FF.W.0050.091215T0807Z-091215T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
207 AM CST TUE DEC 15 2009
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JEFFERSON PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...METAIRIE...MARRERO...KENNER...
HARVEY...GRETNA...AVONDALE...
NORTHWESTERN LAFOURCHE PARISH IN SOUTHEAST LOUISIANA...
ORLEANS PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...NEW ORLEANS...EAST NEW ORLEANS...
NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF BELLE CHASSE...
WEST CENTRAL ST. BERNARD PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF CHALMETTE...
ST. CHARLES PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF HAHNVILLE...
ST. JAMES PARISH IN SOUTHEAST LOUISIANA...
SOUTHERN ST. JOHN THE BAPTIST PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...RESERVE...LAPLACE...
* UNTIL 400 AM CST
* AT 156 AM CST...FLASH FLOODING CONTINUES IN THE WARNED AREA FROM
TRAINING THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL AMOUNTS OF 5 TO 6 INCHES HAVE FALLEN OVER THE LAST 4 HOURS
FROM DES ALLEMANDS TO NEAR BOUTTE. A LARGE SWATH OF RAINFALL AMOUNTS
FROM 3 TO 5 INCHES HAVE FALLEN FROM SOUTHEAST OF THIBODAUX INTO THE
NEW ORLEANS METRO AREA. ADDITIONAL RAINFALL AMOUNTS OF AROUND 2
INCHES ARE EXPECTED IN THE WARNED AREA. THERE HAVE BEEN MANY FLOOD
REPORTS DOCUMENTED AND ANY ADDITIONAL RAINFALL WILL AGGRAVATE
FLOODING THAT IS ALREADY OCCURRING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3007 9096 3012 9043 3006 9037 3003 9012
3006 8998 3016 8987 3011 8980 3017 8975
3017 8971 3013 8973 3017 8965 3016 8965
3004 8970 3004 8981 2999 8983 2995 8979
2997 8971 2992 8972 2986 8964 2963 9066
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Dec 14, 7:08 PM CST, 6 hours 59 minutes earlier.
Area forecast discussion, Dec 14, 7:08 PM CST, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
708 PM CST MON DEC 14 2009
.UPDATE...
.SOUNDING DISCUSSION...
THE ATMOSPHERE IS VERY MOIST UP TO ABOUT 550 MB AND IS SLIGHTLY
UNSTABLE WITH A PRECIPITABLE WATER VALUE OF 1.80 INCHES AND A
LIFTED INDEX VALUE OF -2.5. NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUE TO MOVE ACROSS THE CWA NEAR 25 TO 30 MPH WHILE PRODUCING
RAINFALL RATES NEAR 2 INCHES PER HOUR...0 TO 6 KM STORM MOTION IS
OUT OF THE WEST AT 23 KNOTS. A SMALL SURFACE INVERSION IS PRESENT NEAR
675 FEET ALONG WITH WINDS GENERALLY OUT OF THE SOUTHWEST THROUGHOUT
THE ATMOSPHERE.
&&
.PREV DISCUSSION... /ISSUED 412 PM CST MON DEC 14 2009/
SHORT TERM...
A BUSY EVENING IN STORE AS A LARGE BAND OF ORGANIZED HEAVY
RAINFALL IS APPROACHING ACROSS ACADIANA INTO THE GREATER BATON
ROUGE AREA. THIS BAND HAS PRODUCED 2 INCH PER HOUR RATES AND
SHOULD MOVE INTO THE BATON ROUGE METRO AREA BY 5 PM...WESTERN
PORTIONS OF NEW ORLEANS METRO AREA BY 7 PM. MEANWHILE...LARGE SLUG
OF GULF MOISTURE ADVANCING NORTH WITH MORE BANDS OF SHOWERS AND
STORMS DEVELOPING DOWNSTREAM OF THE MAIN BAND. NEEDLESS TO
SAY...THE FLASH FLOOD WATCH IS WELL WARRANTED AND ONLY CHANGE TO
PREVIOUS THINKING IS TO BUMP LOWER END TO 2 TO 3 INCHES WITH
LOCALLY 4 TO 6 INCHES. DENSE FOG SEEMS CONFINED TO NEAR WATER
AREAS AND WILL MAINTAIN MARINE DENSE FOG ADVISORY OF AREA LAKES
AND NEAR SHORE WATERS. OTHERWISE...WILL MENTION FOG IN ZONES BUT
FOREGO DENSE FOG ADVISORY FOR LAND AREAS AT THIS TIME AS
CONVECTION SHOULD OFFSET DENSE FOG FOR A WHILE. AN ADVISORY MAY BE
NEEDED LATER IF RAINS SUBSIDE UNEXPECTEDLY BUT PERSISTENT RAINS
ARE ANTICPATED FOR MUCH OF THE NIGHT. MAY SEE A REPRIEVE IN THE
MORNING FOR A FEW HOURS BEFORE REDEVELOPING DUE TO FRONTAL
FORCING.
LONG TERM...
HAVE NOT MADE MANY CHANGES TO LONG TERM GRIDS WITH GREATER FOCUS
ON THE DAY 1 AND 2 PERIODS. BASICALLY LEFT DRY FORECAST WITH
CLOSER TO SEASONAL TEMPERATURES WEDNESDAY THROUGH SATURDAY. WILL
BE WATCHING MODEL TRENDS WITH GULF LOW FORMATION IN THE WEST
CENTRAL GULF LATER THIS WEEK BUT MODELS ARE DIVERGENT ON SOLUTIONS
WITH THIS FEATURE. IF LOW DEVELOPS...IT COULD PASS WELL SOUTH OF
AREA TO MINIMIZE IMPACTS ON FORECAST AREA OTHER THAN MARINE
ISSUES.
AVIATION...
MOST TERMINALS WILL BE IMPACTED WITH IFR CEILINGS AND VSBY EITHER
DUE TO FOG OR HEAVY PRECIPITATION OR BOTH THROUGH NEXT 24 HOURS.
FRONTAL PASSAGE EXPECTED TO MOVE ACROSS AREA TERMINALS GENERALLY
BETWEEN 18Z AND 00Z FROM WEST TO EAST.
MARINE...
DENSE SEA FOG SEEMS CONFINED TO SHORE AREAS AND A DENSE FOG
ADVISORY IS IN EFFECT UNTIL FRONTAL PASSAGE TUESDAY. ONSHORE FLOW
EXPECTED TO STAY AT MODERATE LEVELS THROUGH TUESDAY AND THEN SHIFT
NORTHWEST WITH FRONTAL PASSAGE TUESDAY AFTERNOON AND EARLY
EVENING. WINDY CONDITIONS WITH OCCASIONAL GALE FORCE GUSTS
PROBABLY IMPACTS TUESDAY NIGHT THROUGH WEDNESDAY EVENING WITH
MODIFIED ARCTIC AIRMASS DENSITY OVER RELATIVELY WARM WATERS.
MODELS SUGGEST ANOTHER LOW PRESSURE SYSTEM DEVELOPS IN THE WEST-
CENTRAL GULF AND MOVES EAST ACROSS THE CENTRAL GULF. THIS MAY
BRING AN INCREASE IN GRADIENT WINDS ACROSS THE NORTH GULF LATER IN
THE WEEK.
HYDROLOGY...
MANY RIVERS ARE IN FLOOD OR IN HIGH FLOWS. WE ARE CONTINUING TO
MONITOR RAINFALL TRENDS WITH RIVER MODELING INCLUSIVE OF 2 INCH
AREAL AVERAGED BASIN RAINFALL NEXT 24 HOURS...HEAVILY WEIGHTED TO
THE NEXT 12 HOURS. RIVER FLOODING WILL BE A CONCERN FOR THE NEXT
FEW DAYS OR INTO THE NEXT WEEK FOR THE LONGER REACH RIVERS LIKE
THE PEARL.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 65 67 39 59 / 100 90 10 10
BTR 63 65 42 60 / 90 90 10 10
MSY 70 72 46 61 / 90 90 20 10
GPT 66 68 45 61 / 90 90 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR LAZ034>040-
046>050-056>070.
GM...DENSE FOG ADVISORY UNTIL NOON CST TUESDAY FOR GMZ530-550.
DENSE FOG ADVISORY UNTIL 6 PM CST TUESDAY FOR GMZ555.
MS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MSZ068>071-077-
080>082.
DENSE FOG ADVISORY UNTIL 9 AM CST TUESDAY FOR MSZ080>082.
GM...DENSE FOG ADVISORY UNTIL NOON CST TUESDAY FOR GMZ550.
&&Hazardous weather outlook, Dec 14, 6:05 PM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 605 PM CST MON DEC 14 2009 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-160015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-TANGIPAHOA-WASHINGTON-ST. TAMMANY- IBERVILLE-WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON- ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 605 PM CST MON DEC 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT THUNDERSTORMS AND FLASH FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FOR THE EXPECTED RETURN OF HEAVY RAIN. IN ADDITION...SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING ISOLATED STRONG WIND GUSTS AND FREQUENT LIGHTNING. FOG... DENSE FOG IS EXPECTED TO PERSIST ACROSS THE MISSISSIPPI GULF COAST AND OVER THE COASTAL WATERS TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT FOR THESE AREAS THROUGH TONIGHT...WITH VISIBILITY OF 1/4 MILE OR LESS EXPECTED. RIVER FLOODING... SEVERAL AREA RIVERS REMAIN NEAR OR JUST ABOVE FLOOD STAGE. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS...STATEMENTS AND RIVER FORECASTS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS AND FLASH FLOODING... THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE THROUGH TUESDAY. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THE DAYTIME HOURS ON TUESDAY. STORM TOTAL RAINFALL OF 2 TO 3 INCHES IS LIKELY ACROSS MOST OF THE AREA...WITH ISOLATED HIGHER AMOUNTS OF 4 TO 6 INCHES POSSIBLE. OCCASIONAL LIGHTNING AND GUSTY WINDS WILL ALSO BE POSSIBLE WITH SOME OF THE THUNDERSTORMS DURING THE DAYTIME HOURS. RIVER FLOODING... SEVERAL AREA RIVERS WILL REMAIN NEAR OR ABOVE FLOOD STAGE. HEAVY RAINFALL EXPECTED THROUGH TUESDAY COULD RESULT IN HIGHER CRESTS THAN FORECAST...WITH ADDITIONAL RIVERS POSSIBLY RISING TO FLOOD STAGE BY MID WEEK. PLEASE REFER TO THE THE LATEST RIVER FLOOD STATEMENTS AND RIVER FORECASTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY REPORTS OF STREET FLOODING OR FLASH FLOODING TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. THE NATIONAL WEATHER SERVICE CAN BE REACHED AT 5 0 4 5 2 2 7 3 3 0...OR 9 8 5 6 4 9 0 3 5 7. 95/DM
In the hours before
Local storm report, Dec 14, 10:15 PM CST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1015 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD THIBODAUX 29.79N 90.82W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
WATER ABOUT TO ENTER AT LEAST 7 HOMES AT BELLE HELENE IN
THIBODAUX.
&&
RSWLocal storm report, Dec 14, 10:57 PM CST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1057 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD DESTREHAN 29.96N 90.37W
12/14/2009 ST. CHARLES LA EMERGENCY MNGR
SEVERAL ROADS CLOSED IN THE DESTREHAN...BOUTTE AND ST.
ROSE AREAS.
&&
RSWLocal storm report, Dec 14, 11:25 PM CST, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1125 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD METAIRIE 30.00N 90.18W
12/14/2009 JEFFERSON LA BROADCAST MEDIA
ONE FOOT OF WATER COVERING VETERANS BLVD AT
CAUSEWAY...AND CONTINUES TO RISE.
&&
TERICKSNLocal storm report, Dec 14, 11:54 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1154 PM CST MON DEC 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM FLASH FLOOD 5 ENE GONZALES 30.24N 90.85W
12/14/2009 ASCENSION LA EMERGENCY MNGR
AMITE RIVER AND SUMMERFIELD ROADS CLOSED TO DUE HEAVY
RAINFALL.
0130 PM FLASH FLOOD 3 SE MCCOMB 31.21N 90.43W
12/14/2009 PIKE MS EMERGENCY MNGR
THE INERSECTION OF RAYBORN AND GUTTER ROADS WAS CLOSED
DUE TO WATER FLOWING OVER THE ROAD FROM EXCESSIVE
RAINFALL.
0542 PM FLASH FLOOD GONZALES 30.22N 90.92W
12/14/2009 ASCENSION LA EMERGENCY MNGR
SIX ROADS IN PARISH CLOSED DUE TO FLOODING.
0736 PM FLASH FLOOD GONZALES 30.22N 90.92W
12/14/2009 ASCENSION LA EMERGENCY MNGR
SEVERAL ROADS FLOODED. SOME FLOOD WATERS APPROACHING
PROPERTY.
0750 PM FLASH FLOOD HOUMA 29.58N 90.71W
12/14/2009 TERREBONNE LA EMERGENCY MNGR
SEVERE STREET FLOODING WITH SOME STREETS CLOSED DUE TO
HIGH WATER...MAINLY IN THE CITY. A FEW HOMES THREATENED.
SOME BAYOUS BEGINNING TO OVERTOP...IN PARTICULAR LITTLE
BAYOU BLACK.
0750 PM FLASH FLOOD RACELAND 29.72N 90.60W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
WATER APPROACHING SOME HOMES IN RACELAND.
0917 PM FLASH FLOOD DESTREHAN 29.96N 90.37W
12/14/2009 ST. CHARLES LA EMERGENCY MNGR
BERNICE STREET CLOSED DUE TO FLOODING AND RIVER ROAD IS
NOW BEGINNING TO FLOOD.
1000 PM FLASH FLOOD THIBODAUX 29.79N 90.82W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
WATER ABOUT TO ENTER AT LEAST 7 HOMES AT BELLE HELENE IN
THIBODAUX.
1055 PM FLASH FLOOD DESTREHAN 29.96N 90.37W
12/14/2009 ST. CHARLES LA EMERGENCY MNGR
SEVERAL ROADS CLOSED IN THE DESTREHAN...BOUTTE AND ST.
ROSE AREAS.
1120 PM FLASH FLOOD METAIRIE 30.00N 90.18W
12/14/2009 JEFFERSON LA BROADCAST MEDIA
ONE FOOT OF WATER COVERING VETERANS BLVD AT
CAUSEWAY...AND CONTINUES TO RISE.
&&
RSWLocal storm report, Dec 15, 12:02 AM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1202 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD 5 N THIBODAUX 29.86N 90.82W
12/14/2009 LAFOURCHE LA EMERGENCY MNGR
5 INCHES OF WATER COVERING JOSHUA STREET.
&&
TERICKSNLocal storm report, Dec 15, 12:04 AM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1204 AM CST TUE DEC 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM FLASH FLOOD 5 N THIBODAUX 29.86N 90.82W
12/15/2009 LAFOURCHE LA EMERGENCY MNGR
WATER COVERING ROADWAYS IN WOODLAND HEIGHTS. MOBILE HOME
ROAD IS IMPASSABLE.
&&
TERICKSNThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 6:27 PM CST | Flash Flood Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Dec 14, 6:32 PM CST | Special Marine Warning | LIX | 28 min | |
| Dec 14, 6:36 PM CST | Flash Flood Warning | LIX | Ascension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more | 114 min |
| Dec 14, 6:57 PM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 78 min |
| Dec 14, 7:12 PM CST | Special Marine Warning | LIX | 63 min | |
| Dec 14, 7:19 PM CST | River Flood Warning | LIX | Saint Helena | 36 hr |
| Dec 14, 7:19 PM CST | River Flood Warning | LIX | Livingston | 48 hr |
| Dec 14, 7:23 PM CST | River Flood Warning | LIX | Tangipahoa | 25 hr |
| Dec 14, 7:31 PM CST | River Flood Warning | LIX | Saint Tammany | 26 hr |
| Dec 14, 8:20 PM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles | 5 hr |
| Dec 14, 8:49 PM CST | Flash Flood Warning | LIX | Ascension, Assumption, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more | 5 hr |
| Dec 14, 9:11 PM CST | River Flood Warning | LIX | Washington | 5 days |
| Dec 15, 2:51 AM CST | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 39 min |
| Dec 15, 3:09 AM CST | Small Craft Advisory | LIX | 4 days | |
| Dec 15, 4:00 AM CST | Flash Flood Warning | LIX | Assumption, Jefferson, Lafourche, Saint Charles, Saint James, Saint John the Baptist and 1 more | 105 min |
| Dec 15, 5:07 AM CST | Areal Flood Advisory | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 113 min |
| Dec 15, 6:05 AM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles | 3 hr |
| Dec 15, 6:44 AM CST | Flash Flood Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist, Terrebonne | 2 hr |
| Dec 15, 7:07 AM CST | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Livingston, Pointe Coupee, Saint Helena and 4 more | 113 min |
| Dec 15, 8:50 AM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist | 3 hr |
| Dec 15, 9:15 AM CST | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, Tangipahoa and 2 more | 2 hr |
| Dec 15, 9:18 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Saint Charles | 42 min |
| Dec 15, 10:01 AM CST | Flash Flood Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 3 hr |
| Dec 15, 10:04 AM CST | Flash Flood Warning | LIX | Assumption, Lafourche, Terrebonne | 3 hr |
| Dec 15, 11:23 AM CST | Areal Flood Advisory | LIX | Jefferson, Lafourche, Plaquemines, Saint Bernard, Terrebonne | 112 min |
| Dec 15, 11:49 AM CST | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist | 3 hr |
| Dec 15, 12:09 PM CST | Special Marine Warning | LIX | 66 min | |
| Dec 15, 12:12 PM CST | Marine Dense Fog Advisory | LIX | 6 hr | |
| Dec 15, 1:15 PM CST | Special Marine Warning | LIX | 60 min | |
| Dec 15, 2:57 PM CST | Flash Flood Warning | LIX | Lafourche, Saint Charles | 4 hr |
| Dec 15, 3:00 PM CST | Special Marine Warning | LIX | 60 min |
Nearby
Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.